Jun 6, 2007
my brother was recently diagnosed and is taking douvir and nevirapine. he had bloody stools, nausea, vomitting, malaise, high fever and chills, swollen lymph node on the neck. is this still normal? are his meds right?
Response from Dr. Henry
Most of those symptoms can be related to underlying HIV-related complications/infections or other concurrent health problems (less likely due to the HIV medications). HIV medications often improve symptoms but can sometimes worsen symptoms early (as the immune system improved) and may not improve symptoms if there are other active infections or problems present that are not either diagnosed or being treated. Duovir + nevirapine is a good HIV regimen for many patients but would not be as effective if resistance is present or other serious infections/health problems are not being addressed. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- AIDS Infection Risk Blowjob From A Prostitute
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Dizziness After Getting A Tattoo Worried I Have HIV
- Headache After Unprotected Anal Sex Worried I Have HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Vaginal Discharge After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.